ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

September 2013 , Volume 18 , Issue 7

Select all articles

Export/Reference:

Interaction of waves in a one dimensional stochastic PDE model of excitable media
Hasan Alzubaidi and Tony Shardlow
2013, 18(7): 1735-1754 doi: 10.3934/dcdsb.2013.18.1735 +[Abstract](1001) +[PDF](1245.4KB)
A Rikitake type system with one control
Tudor Bînzar and Cristian Lăzureanu
2013, 18(7): 1755-1776 doi: 10.3934/dcdsb.2013.18.1755 +[Abstract](897) +[PDF](2805.9KB)
Derivation of SDES for a macroevolutionary process
Ummugul Bulut and Edward J. Allen
2013, 18(7): 1777-1792 doi: 10.3934/dcdsb.2013.18.1777 +[Abstract](788) +[PDF](312.2KB)
Attractivity for neutral functional differential equations
Tomás Caraballo and Gábor Kiss
2013, 18(7): 1793-1804 doi: 10.3934/dcdsb.2013.18.1793 +[Abstract](909) +[PDF](347.7KB)
Effects of white noise in multistable dynamics
Xinfu Chen, Carey Caginalp, Jianghao Hao and Yajing Zhang
2013, 18(7): 1805-1825 doi: 10.3934/dcdsb.2013.18.1805 +[Abstract](916) +[PDF](489.7KB)
Phase-locked trajectories for dynamical systems on graphs
Jeremias Epperlein and Stefan Siegmund
2013, 18(7): 1827-1844 doi: 10.3934/dcdsb.2013.18.1827 +[Abstract](1070) +[PDF](471.9KB)
Finite element approximations for a linear Cahn-Hilliard-Cook equation driven by the space derivative of a space-time white noise
Georgios T. Kossioris and Georgios E. Zouraris
2013, 18(7): 1845-1872 doi: 10.3934/dcdsb.2013.18.1845 +[Abstract](995) +[PDF](544.2KB)
Long-time behaviour of a perturbed SIR model by white noise
Yuguo Lin and Daqing Jiang
2013, 18(7): 1873-1887 doi: 10.3934/dcdsb.2013.18.1873 +[Abstract](1510) +[PDF](439.6KB)
Optimal stochastic differential games with VaR constraints
Jingzhen Liu and Ka-Fai Cedric Yiu
2013, 18(7): 1889-1907 doi: 10.3934/dcdsb.2013.18.1889 +[Abstract](980) +[PDF](472.9KB)
A mathematical model for control of vector borne diseases through media campaigns
A. K. Misra, Anupama Sharma and Jia Li
2013, 18(7): 1909-1927 doi: 10.3934/dcdsb.2013.18.1909 +[Abstract](1705) +[PDF](623.3KB)
Mean-field backward stochastic Volterra integral equations
Yufeng Shi, Tianxiao Wang and Jiongmin Yong
2013, 18(7): 1929-1967 doi: 10.3934/dcdsb.2013.18.1929 +[Abstract](1467) +[PDF](525.8KB)
Traveling waves in a nonlocal dispersal Kermack-McKendrick epidemic model
Fei-Ying Yang, Yan Li, Wan-Tong Li and Zhi-Cheng Wang
2013, 18(7): 1969-1993 doi: 10.3934/dcdsb.2013.18.1969 +[Abstract](1184) +[PDF](444.7KB)
An erratum note on the paper: Positive periodic solution for Brillouin electron beam focusing system
Zaihong Wang, Jin Li and Tiantian Ma
2013, 18(7): 1995-1997 doi: 10.3934/dcdsb.2013.18.1995 +[Abstract](749) +[PDF](252.5KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]